# SDR SIMA20140312012

- Difficulty date: March 12, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 34,663 hours, 31,417 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN NR 8 EMERGENCY LIGHT STRIP WIRES BROKEN.  R & R PAX CABIN NR 8 EMERGENCY LIGHT STRIP IAW AMM 33-50-12.
